# SDR 2007AP081001

- Difficulty date: August 10, 2007
- Submitted: August 10, 2007
- Operation: General aviation
- Aircraft: N7166P
- Make and model: Beech 200BEECH
- Aircraft serial: BB482
- Aircraft time: 11,959 hours, 9,840 cycles
- Engine: Pwa PT6A41
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100190014
- Condition: Worn
- Location: Elevator
- Part time: 11,959 hours, 9,840 cycles
- Component: Elevator, Beech
- Component part number: 101610000606
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UNDERGOING A SCHEDULED INSPECTION, FOUND THE RT ELEVATOR HAD DEVELOPED VERTICAL PLAY WHEN GRASPED FROM THE TRAILING EDGE. FOUND THE ELEVATOR TORQUE TUBE HAD ROTATIONAL WHERE THE 6 EACH OB BLIND RIVETS ATTACH THE TORQUE TUBE TO THE MOUNT PLATE.
